| Model Number |
304-20 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient underwent a full revision due to high lead impedance.The explanted lead has not been received by product analysis to date.No other relevant information has been received to date.